# SDR C2XA09RI119

- Difficulty date: June 21, 2009
- Submitted: June 24, 2009
- Operation: Air carrier
- Aircraft: N14923
- Make and model: Emb EMB-145LR
- Aircraft serial: 145318
- Aircraft time: 21,430 hours, 16,191 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 1170C000004
- Part serial: 00422
- Condition: Leaking
- Location: Nlg
- Part time: 21,314 hours, 16,041 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 2554 - EWR - FLIGHT CREW REPORTED LANDING GEAR AIR GROUND FAIL MESSAGE ON EICAS AND GEAR WOULD NOT RETRACT.  CREW PERFORMED AIR RETURN AND LANDED ACFT UNEVENTFULLY.  EWR MX REMOVED AND REPLACED NOSE LANDING GEAR STRUT ASSEMBLY AND PERFORMED OPERATIONAL TESTS SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
